MAUDE Adverse Event Report: CARDINAL HEALTH 20FR PEG ADAPTOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 20FR PEG ADAPTOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752042
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient user of gastrostomy, states that since changing the connector there is a leak of the nutrition.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A sample analysis could not be performed since no photo samples nor actual sample device was received for evaluation.The root cause could not be determined without a sample to evaluate.The investigation was carried out with a multifunctional team, and the findings were that all processes and controls were found to be followed according to procedure, a 100% visual inspection by production personnel according to standard work instructions.In addition, a qc sampling inspection is performed to ensure that the product has no leaks.A risk assessment was carried out to determine the observed occurrence for this failure mode.Based on the analysis, the observed occurrence of harm (o) is 0.00117% (1, improbable) which is equal to the range of the expected occurrence of harm (0) (1, improbable).This complaint shall be reopened if a sample is received.

Brand Name
20FR PEG ADAPTOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15461093
Report Number9612030-2022-03393
Device Sequence Number19551544
Product Code KNT
UDI-Device Identifier10884521007093
UDI-Public10884521007093
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884752042
Device Catalogue Number8884752042
Device Lot Number2117304064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown